# SDR SWIA200515109

- Difficulty date: May 15, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 15,730 hours, 13,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP HAS CORROSION ON HINGE, ITEM FOUND AT C-CHECK INSPECTION.  HINGE REPLACED IAW CRJ SRM 51-41-02.
